Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so i was supposed to start accutane today. however i just got a call from the derm office and "something" happened when they tried to enter my labs from april so my registration is effective may 6th instead of april. now i can't start tane until june. i'm wondering if this is a sign that i shouldn't put this toxic drug into my body. i have such a healthy lifestyle and this is a total contradiction to everything that i do to begin with. i go to yoga a minimum of 4 days a week, pilates and running. i work out 5-6 days/week and don't eat any processed foods, limited meat and dairy. this was such a struggle to make the initial decision to move forward with this that i think i might not do it after all...

Share this post


Link to post
Share on other sites

Well, I'm not sure that a computer glitch at the derm's office is a sign of anything. :) But if you aren't certain that you want to go through with an Accutane course, you probably shouldn't do it.

If I were you, I'd mull this over for awhile, possibly do some more reading. In the end, you just have to go with your gut.

Share this post


Link to post
Share on other sites

This will give you more time to do more research, I never knew how toxic these pills where I just knew you had to have a bloodtest, so when I took my son to the Derm for the first time I told her to put him on Accutane without giving it a second thought.

When the insurance finally approved the prescription I was so happy, but as soon as I put the first pill in my sons hand I had a terrible feeling deep inside, thats when I came out of denial and did a internet search and couldnt beleive some of the things I read, anyway to make a long story short after a week of being on Accutane my son discontinued the medication, my son also takes care of his body he wants to be a Navy Seal and Accutane could take away his dream.

If you do decide to go through with it I wish you well, but please take this time to really think about it, there nothing more important then your health.

Share this post


Link to post
Share on other sites

Hi!

I'm a little like you, I do my yoga, and I live on fruits and vegetables (seriously, no meat, no dairy, and grains where I can fit them in).

The way I figure it, if I live this clean and my face STILL breaks out all the time, there is something wrong that my diet and lifestyle can't fix. That's what medicine is for, to fix what we can't control ourselves through our own actions.

I know it seems scary (I haven't started yet either), but if you start taking the pills and it doesn't feel right, you can always stop. On the other hand, you may start taking the pills and have an incredible experience with this drug; so many people have. (One of the reasons I'm trying this is that my older sister used Accutane when she was 19 and, 10 years later, she STILL has flawless skin and no side effects.)

In the end, you will make the right decision. But I agree, don't take a computer glitch as a sign! Sometimes stuff just happens. ;)

~Nikki

Share this post


Link to post
Share on other sites

thanks for the encouraging words everyone!

nikki, i totally agree with what you're saying. i keep wavering back and forth on this stuff. i also figure that approximately 18 years with this bad skin is long enough! i've waited this long, i can wait another month.. i need to keep everything in perspective!

:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×